# SDR UIEA2022092001000

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 1780 TO 1840 RBL 77 TO 99 CASTER MAT 2 LOCATIONS SKIN FOUND CRACKED( CASTER MAT 2 LOCATIONS SKIN REPAIRED AS PER ATLAS AIR EO 4425A500 REV.1 )
